# SDR 201710313114

- Difficulty date: October 31, 2017
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 74,078 hours, 14,783 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Cover
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T.O. AIRSPEED BECAME UNRELIABLE, CAPTS A/S APPRX. 30KTS LOWER THAN F.O.'S SIDE. SEL ELEV FEEL MAN AND SEL FLAP LIM OVRD LEVEL 2 ALERTS, QRH DIRECTED TO AIRSPEED UNRELIABLE WHICH BROUGHT US TO SELECT OTHER CADC.  SLECTED CAPT ON 2 AND ALERTS WENT AWAY, C/W REST OF CHECKLIST AND RETURNED TO AIRFIELD. FOUND LARGE LINT BALL OF FIBROUS MATERIAL IN CAPT'S PITOT TUBE AND REMOVED SAME. COVER HAD FAILED INTERNALLY. REMOVED AND REPLACED ALL 3 SHIPS PITOT COVERS PER SMP. T/S PER FIM 34-16-00/101 AND FOUND #1 ADC YELLOW FAULT BALL AND FAILS TEST. ALSO TEST #2 ADC AND IT FAILS PORTION LAST ITEM WHERE TAT ON EAD SHOULD READ 35 DEGREES C BUT ONLY SHOWED 19 DEGREES C. R&R #1 AND #2 CADC REF AMM 34-16-01-4 . CHECKED ALL PITOT CONNECTIONS AND RAN CADC TEST REF 34-16-01-5. RAN PITOT/ STATIC TEST TO VERIFY NO AIRSPEED SPLIT WAS PRESENT. ALL AIRSPEED INDICATION CAPT, F/O AND AUX ARE ALL READING WITHIN IN THE TEST BOX INDICATION LIMIT AND ALSO CROSS CHECKED COCKPIT INDICATIONS . NO SPLIT OR ABNORMALITIES PRESENT. ALSO PERFORMED LEAK TEST ON ALL THREE PITOT STATIS SYSTEMS ALL CHECKED GOOD, REF AMM 34-11-00-2. RETURNED AIRCRAFT TO NORMAL CONFIGURATION. OK FOR SERVICE.
